# SDR ASAA2015050211604

- Difficulty date: May 2, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 19,626 hours, 5,935 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WX RADAR DISPLAYED A PIE SHAPED RETURN FROM 0 TO 160 NM AND OTHER RANGE MAXIMUMS AS WELL, GREEN TO FULL RED AT THE 10 O'CLOCK POSITION. THIS DISPLAY REMAINED WITH HEADING CHANGES.  IT REMAINED AFTER CYCLING POWER. IT WAS MORE PRONOUNCED IN AUTO BUT ALSO WAS DISPLAYED MORE LIGHTLY IN MANUAL.  ACFT GROUNDED.  PERFORMED WEATHER RADAR SYSTEM BITE PROCEDURE IAW FIM TASK 34-43, TASK 801.  NO FAULTS NOTED. OPS CHECK NORMAL. NO HISTORY PAST 30 DAYS.
